# SDR ASAA2014010512328

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 3,583 hours, 1,144 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GROUND, HAD AN FMC DISAGREE LIGHT.  ACFT GROUNDED.  RAN THE CHECK LIST AND IT RESET ITSELF TO NORMAL.
